I threw up my birth control? Help me!!?

I’m on a tri phasic pill ( norgestimate ethynol estridol) Last month, I took my pill and threw up an hour later. I took the next pill in my pack, which happened to be the last active pill, So instead of having a 8 day break, it was an 9. I didn’t want to start my next pack a day early because I know I would confuse myself. So I just started on Sunday. Making it a 9? Day break. I used back up contraception for the first two weeks of the new pack. No I’m not pregnant, but my question is, did the 9 day break mess up my protection forever now? Or did it go back to normal once I started taking the pills on time again regardless of the longer break?

4 Answers

Relevance
  • Anonymous
    2 years ago

    Everything is fine. You did everything exactly right. You used back up protection when you knew a pill was missed.

    Now that you are two weeks into the new pack, everything should be exactly like it was before with no problems.

  • 2 years ago

    Start the new pack. No problem at all.

  • Pippin
    Lv 7
    2 years ago

    If there was an hour before you threw up, you would have already absorbed the pill, so it probably wasn't a problem.

    But no, you have not messed anything up forever. You started the new pack. Everything is fine.

  • Anonymous
    2 years ago

    birth control is poison so if you threw it up it means you are healthy

Still have questions? Get your answers by asking now.